What high cholesterol medication has the LEAST side effects?

Responses (2)

5 Feb 2012

Every individual is different. Mevacor and Lipitor destroyed my muscles!!! the minute you have a problem walking, you know you are in trouble. Some people take it and never have problems, some take it and like myself have all kinds of problems. Just be aware of how you feel after you start taking whatever statin drug you take. My cholesterol has been 350 for years and I have not had a heart attack or any serious illness except the effects of what the drug did to me. Good luck to you! (the above is only my opinion)

Votes: +0

5 Feb 2012

Hi..
The specific choice of medication or combination of medications depends on various factors, including your individual risk factors, your age, your current health and possible side effects.
There are many different types of cholesterol-lowering drugs. Each one works differently and each has its own unique side effects

The drugs of first choice for elevated cholesterol are statins.but it has common side effects(nausea, diarrhea and constipation) too..

good luck.

Votes: +0

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Anyone have any luck lowering their cholesterol with this drug?

My GP sent me to an endocrinologist b/c of a high TSH reading and high cholesterol reading. He said they can be related, the high cholesterol could ...

1 answer 15 Apr 2010

Are there any problems associated with 'high cholesterol' for Viagra usage?

I come from a family with genetically high cholesterol. I am 63. I am not on any medication for lowering cholesterol because my brother's ...

1 answer 17 Jul 2010

Generic for Livalo?

My doctors have tried me on many different medicines to lower my cholesterol, I always had bad leg pain/weakness. Finally, they put me on Livalo 2mg ...

1 answer 5 Feb 2011

Abilify & pre-diabetes, has anyone had this & stopped Abilify & relied just on a mood stabilizer?

I have just been diagnosed as having acquired pre-diabetes. I consume abilify. One of the stated side-effects of abilify IS pre-diabetes, which is ...

2 answers 24 Oct 2011

My son has been taking accutane for 11wks. can it cause bone deformities?

My son has been taking accutane for approx 11wks. he started on a lower dos then got put on his max of 70mg. he has had to be lowered to 50mg due to ...

1 answer 21 Feb 2012